Home / Journals / Mathematics & Statistics / Pure and Applied Mathematics Journal
Vol. 6, Issue 2, April 2017
Frequency: Bimonthly
ISSN Print: 2326-9790
Recommend to Library
Chubaryan Anahit, Khamisyan Artur
Pages: 71-75   Published Online: Mar. 22, 2017
PDF (244KB)    
M. A. Malkov
Pages: 59-70   Published Online: Mar. 10, 2017
PDF (418KB)    
Mohamed Hassan Khabir, Rahma Abdullah Farah
Pages: 51-58   Published Online: Mar. 4, 2017
PDF (631KB)    
Maysoon M. Aziz, Saad Fawzi AL-Azzawi
Pages: 5-13   Published Online: Feb. 16, 2017
PDF (657KB)    |    HTML
Md. Yasin Ali, Kanak Ray Chowdhury, Abeda Sultana, Nirmal Kanti Mitra
Pages: 45-50   Published Online: Mar. 1, 2017
PDF (287KB)    
Editorial Board
More
Anatolij Prykarpatski
The Ivan Franko State Pedagogical University of Drohobych, Lviv region, Ukraine
Lviv, Ukraine
Soroosh Mohammadi Farsani Department of Mathematical Analysis And Function Theory, Peoples Friendship University of Russia
Moscow, Russia, Iran
Narendrakumar Dasre Department of Engieering Sciences, Ramrao Adik Institute of Technology
New Panvel, Maharashtra, India
Abdelraheem Mahmoud Aly Department of Mathematics, Faculty of Science, South Valley University
Qena, Egypt
Peer Reviewers
More
Narendrakumar Dasre Department of Engieering Sciences, Ramrao Adik Institute of Technology
New Panvel, Maharashtra, India
Mohammad Sajid College of Engineering, Qassim University
Buraidah, Al Qassim, Saudi Arabia
Dheeraj Pawar
Amity Institute of Telecom Engineering and Management, Amity University
Noida, Uttar Pradesh, India
Related SciencePG Frontiers
More
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931